# SDR CNQ8200360111

- Difficulty date: July 7, 2003
- Submitted: July 8, 2003
- Operation: General aviation
- Aircraft: N2HB
- Make and model: Cessna 560XL
- Aircraft serial: 5605222
- Aircraft time: 588 hours, 610 cycles
- Engine: Pwa PW545A
- Engine time: 588 hours, 610 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW525A
- Part serial: DB0454
- Condition: Burned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RT ENGINE OIL PRESSURE DROPPED ON CLIMBOUT. ALSO HAD A 10 PERCENT POWER LOSS.  PILOT SHUT DOWN ENGINE.  FOUND ENGINE HAD A FIRE MELTING PARTS OF ENGINE.
